# SDR ASAA2013122912262

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,299 hours, 6,016 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISENGAGED TWICE WHILE IN CRUISE FL 360 & MMO 0.79.  ACFT GROUNDED. CHECKED FAULT REVIEW, 2 OCCURRENCES OF A/P DISCONNECT AT FL 360, BOTH FAULT MCP MX MSG 22-11607. ACCOMPLISHED FIM TASK 22-817 MODE CONTROL PANEL TESTS.  ALL TESTS PASS.
